# SDR ABXA20250920234

- Difficulty date: September 20, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,616 hours, 28,326 cycles
- System (JASC): 3400 · Navigation System
- Part: Module
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT,  WARN ELEX MSG APPEARED AND WAS UNABLE TO RESET. ACFT RETURNED TO THE GATE (BTB) AND MAINTENANCE GROUNDED ACFT ,  MTX PERFORMED BITE PROCEDURES 31-51 TREE 801 MSG CLEARED A/C OK FOR SERVICE. ACFT RETURUNED A SECOND TIME AND MESSAGE WAS CLEARED, FOUND A MODULE M616 AT FAULT, RESET OPS CHECK NORMAL IAW AMM 34-27-00. AND RETURNED ACFT TO SERVICE.
